# SDR REXA2024110101404

- Difficulty date: December 23, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STRINGER 27 BETWEEN FS 295.00 AND 310.00 IS CORRODED.     REMOVED, LOCATED AND DRILLED NEW SERVICEABLE TCAS DOUBLER P/N: SH670-32364-7S IAW CRJ 900 51-40-11-001-001-A01, AND INSTALLED IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
